# SDR CALA2021053100765

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 64,990 hours, 24,393 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 LEFT WING #3 FLAP CANOE FAIRING O/B SIDE SEAL MISSING AND 3 FASTENERS PULLED THRU. ADDED PHOTO REMOVED AND REPLACED SEAL AND INSTALLED PER SRM 57-53-70 RPR 2 ALTERNATIVE 1. REF PARA 2 FOR DIP TO ACP DV INSP EVERY 500 FLT CYCLES TO ENSURE NO FURTHER DAMAGE TO HOLE SIZE. CURRENTLY UNDER THE ALLOWED .325" AS STATED IN ABOVE REF. PER SRM 57-53-70 RPR 2 ALTERNATIVE 1. REF PARA 2 FOR DIP TO ACP DV INSP EVERY 500 FLT CYCLES TO ENSURE NO FURTHER DAMAGE TO HOLE SIZE. IF FURTHER DMG IS FOUND REPAIR INTERIM REPAIR WITH PERMANENT REPAIR. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED. RECORD UPDATE......CM RIR: 500 FC....CM U372988
